# SDR SWAA2021072030789

- Difficulty date: November 16, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 74,542 hours, 43,942 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Structure
- Condition: Corroded
- Location: Lav Servc Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR HAS CORROSION AROUND BONDING JUMPER STUD ON DOOR SIDE / FOUND CORROSION ON LAV SERVICE DOOR OUT OF LIMITS; ORIGINAL THICKNESS .060; REMOVED .020 MATERIAL 1' X 1'; OUT OF LIMITS PER SRM 52-40-01-1A-4; SRM 52-40-01-0I4. REMOVED CORRODED DOOR PER AMM 52-49-07-000-801. INSTALLED NEW LAV SERVICE PANEL; PERFORMED A GOOD BONDING RESISTANCE CHECK PER AMM 52-49-07-400-801.
